# SDR YENA2024081201110

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 32,927 hours, 22,322 cycles
- System (JASC): 3244 · Tire
- Part: Pressure Switch
- Part number: 526155001
- Part serial: 582
- Condition: Failed
- Part time: 3,212 hours, 2,429 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1455, BOS-DCA. (AIRCRAFT DECLARED AN EMERGENCY INTO DCA) 'PARKING BRAKE NOT RELEASED EICAS MESSAGE INTERMITTENT THROUGHOUT FLIGHT. MESSAGE NOT DISPLAYED DURING APPROACH AND LANDING. NORMAL LANDING; REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH SYS 2. OPC CHECK OK ON THE GROUND, REF AMM 32-44-09.'
